# SDR AALA20110320JFK01

- Difficulty date: March 20, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N323AA
- Make and model: Boeing 767223
- Aircraft serial: 22324
- Aircraft time: 94,512 hours, 17,896 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Inoperative
- Location: Le Slat
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

JFK - CREW REPORTED FLAP DISAGREE INDICATION LIGHT DURING FLIGHT.  EMERGENCY DECLARED LANDED JFK WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED INBOARD SLAT RVDT SENSORS ONE AND TWO.  SYSTEM GROUND CHECK NORMAL OPERATION.
